Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi! I have been having constant headaches, lightheadedness, nausea (sometimes vomiting), & some loss of coordination for about 4 months now. I have been taking lamotrigine for bpd 2 at steady doses increases since february of 2017. In june, I increased the dose from 200 mg to 300 mg, about a month before my headaches, & all other symptoms started. I was wondering if you had any answers for me. For background, I am also taking zopiclone (as needed 5 mg), propranolol (10-20 mg as needed), & concert daily (36 mg & 18 mg).

1 Doctor Answered
Migraine headaches are often described as pounding, throbbing pain. They can last from 4 hours to 3 days and usually happen one to four times a month. Along with the pain, people have other symptoms, such as sensitivity to light, noise, or smells; nausea or vomiting; loss of appetite; and upset stomach or belly pain. We need more discussion to determine your actual medical condition, post studying your medical history further medication can be prescribed.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.